Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Bleeding and the pill.

(3 Posts)
Smurfgirl Sat 23-Jul-05 21:27:54

I am on microgynon and pretty happy with it. Its just the basic combined pill where you take it for 21 days and then have the week break.

Only this month because I would have got my period during graduation, I skipped the break and just started the next pack so I oculd skip my period. When I went on the pill the nurse said that was an ok thing to do. I don't usually skip the break and my last few periods have been fine.

Only I didn't. I got my period, but heavy, longer, (it lasted 10 days) and continuously painful. I am not worried as such but I am a bit confused. And this is a bit gross but it was very clumpy for a few days.

My periods usually last 4-5 days and are only heavy for 1 or 2 days and not really painful.

I stopped yesterday, but my next period is due next Saturday, will I still get it after bleeding so heavily, so recently?

I know you can get breakthrough bleeding, but this was like a proper period.

Any ideas? Thanks!

Shazzler Sat 23-Jul-05 21:57:33

No ideas but that happened to me too. I had bleeding for about 2-3 weeks. It also happened on another pill I had. I did ask the Dr and he said it was because the pill was obviously the perfect balance for me! Not sure what he meant by that. I would have said it wasn't right as it should not happen. I will watch this tread to see if any one knows.

Smurfgirl Sun 24-Jul-05 15:41:38

Anyone else? I think I have started bleeding again today and am feeling very frustrated now

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: